# SDR UPS07849502

- Difficulty date: February 20, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3779658U502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN LONGERON END FITTING CRACKED STA 900 L10L.  REMOVED AND REPLACED END FITTING IAW SRM 51-1-20D AND 51-2-15.
